| Model Number |
H74939171050470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified internal shunt.A 5.0 x 40, 75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured upon first inflation at 10 atmospheres for few second.The device was removed without any problem, and the procedure was completed with another of same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4: premarket / 510(k) # - k141521, 1k141597.